Istituto di Scienza e Tecnologie dell'Informazione     
Cimatti G. On the existence of solutions for the fundamental problem of the hydrodynamic lubrication. In: International Journal Engineering Sciences, vol. 17 pp. 701 - 706. Pergamon Press, 1979.
The variational inequality governing the hydrodynamic lubrication with incompressible fluids is studied when the viscosity depends on the temperature. We show that the related non linear system has at least one solution.

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional